Oscillatory properties of systems of neutral differential equations

Anatoli F. Ivanov, Pavol Marušiak

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We study oscillatory properties of solutions and existence of nonoscillatory solutions with a power growth at the infinity for the system of differential equations of neutral type (Formula Presented).

Original languageEnglish (US)
Pages (from-to)423-434
Number of pages12
JournalHiroshima Mathematical Journal
Issue number2
StatePublished - Jul 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Oscillatory properties of systems of neutral differential equations'. Together they form a unique fingerprint.

Cite this